Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
          
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Medicamento afecta?
Jun 7, 2005

Dr, Saludos, nuevamente le escribo: ahí va mi inquietud de nuevo: Es posible que tomar las cápsulas llamadas factores de trasferencia (una diaria durante 20 días al momento del test microelisa), hayan afectado al resultado de Reactivo negativo, es confiable ese resultado. El test fue realizado a los 8 meses del posible contagio

Respuesta del Dr. Natterstad

Hola,

En una palabra, no. Ningún medicamento puede afectar al resultado de una prueba de VIH. En dos palabras, es confiable.

Mucha suerte y mantente bien de salud.

Dr. Steve



Regresar
Hi doctor...
Siguiente
anticuerpos antihepatitis b

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement